MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ IV FLUSH PREFILLED SYRINGE 3 ML; FLUSH SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ IV FLUSH PREFILLED SYRINGE 3 ML; FLUSH SYRINGE
Catalog Number 306544
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Investigation conclusion: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Root cause description: undetermined.Rationale: no batch#/sample available.
 
Event or Problem Description
It was reported that during use of the bd posiflush¿ iv flush prefilled syringe 3 ml caused ¿lines to blow because of the higher pressure¿, when hand flushing.

Brand Name
BD POSIFLUSH¿ IV FLUSH PREFILLED SYRINGE 3 ML
Common Device Name
FLUSH SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8139255
Report Number1911916-2018-00727
Device Sequence Number215779
Product Code NGT
UDI-Device Identifier30382903065449
UDI-Public30382903065449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306544
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;